# SDR AALA202405061633

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 73,832 hours, 28,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLOOR PANEL 151GF IN AFT CARGO TO BE DELAMINATED AND SQUISHY. REMOVED AND REPLACED AFT CARGO PANEL 151GF REF AMM 53-42-14.
